# SDR CALA2025012201967

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 61,273 hours, 22,452 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE AT FL340 LE FLAPS TRANSIT LIGHT CAME ON.SLAT 4 T RANSIT LT ILLUMINATED ON OVRHD PERFORMED FSEU BITE TEST FOUND FAULT MESSAGE NO: 27-81207. S4 INBD MARGINAL, CYCLED LEADING EDGE FLAPS AND SLATS. SLAT 4 LT ILLUMINATED BETWEEN FLAP LEVER POS 5 & 10. VISUALLY INSP MOVEMENT AND NO ABNORMALITIES NOTED. REF FIM 27-88 TASK 804. REMOVED AND REPLACED LEADING EDGE PROXIMITY SENSOR. LEADING EDGE FLAP AND SLAT PROXIMITY TEST CHECKS GOOD  REF SWPM 20-30-12, AMM 27-88-11. PARTS USED:  29-2762-3-0093,QTY :1 00-0366-3-1286,QTY :1
